MAUDE Adverse Event Report: COOK IRELAND LTD EVOLUTION® DUODENAL CONTROLLED-RELEASE STENT - UNCOVERED; MUM,STENT, METALLIC, EXPANDABLE, DUODENAL

COOK IRELAND LTD EVOLUTION® DUODENAL CONTROLLED-RELEASE STENT - UNCOVERED; MUM,STENT, METALLIC, EXPANDABLE, DUODENAL
Model Number G48026
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
The stent tip is broken inside the patient's body and cannot be released normally.After retraction, a balloon is used for dilation.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.At what stage of the procedure did the complaint occur? stent placement.What endoscope type and channel size was used? colonoscopy.Details of the wire guide used (diameter, type, make)? metii-35-480.Did any part of the stent contact the patient¿s anatomy when the complaint occurred? yes.Please advise the anatomical location of the intended target site.Intestine.How long was the stent in the patient by the time this complaint occurred? stent was removed immediately.Did the patient require any additional procedures as a result of this event? no.Did the product fail during stent deployment or recapture? yes.Was the directional button pressed during use? yes.Was any part of the stent observed in contact with the patient¿s anatomy at the time of failure? yes.Was the yellow marker kept in view during deployment? yes.Are images of the device or procedure available? no.
 
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.

Brand Name
EVOLUTION® DUODENAL CONTROLLED-RELEASE STENT - UNCOVERED
Common Device Name
MUM,STENT, METALLIC, EXPANDABLE, DUODENAL
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
national technology park
limerick 00000
IE  00000
Manufacturer (Section G)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE   00000
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick 00000
IE   00000
MDR Report Key25098861
Report Number3001845648-2026-00166
Device Sequence Number20084897
Product Code MUM
UDI-Device Identifier10827002480268
UDI-Public(01)10827002480268(17)271202(10)C2373377
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K163468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG48026
Device Catalogue NumberEVO-22-27-9-D
Device Lot NumberC2373377
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/10/2026
Event Location Hospital
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale
Patient Weight80 KG